# SDR ASAA2018062525195

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,491 hours, 11,073 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400022020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78472000, FOUND OUTLET GUIDE VANE AT AROUND THE 4 O CLOCK POSITION ( FORWARD LOOKING AFT) WITH A DAMAGED BASE SEAL. GROUNDED - YES. REMOVED AND REPLACED OUTLET GUIDE VANE SEAL AT AROUND THE 4 O CLOCK POSITION REF AMM 72-23-01.
